National Pain

Council Projects:

image0.jpeg

Opiate Blood Levels

Levels can be used by all individuals, but they are not accurate between individuals.  A person may have a blood level of 50 and another person may have a blood level of 300 with the same dosages of medication. The key is that if the dose is too high, then it should be toxic.  Toxicity with narcotics is seeming “drunk“, slurred speech, drowsiness, etc.  If that clinical condition is not present, then the person is getting an appropriate dose of medicine.  Following a person's dose can help diagnose tolerance early on and that has increased the dosage to keep up with the blood level. If a person exhibits toxicity that is acting drunk, the blood level will be very helpful to find that particular person’s upper limit.

We like our active members to volunteer for projects that sound interesting to them.  We need Lots of help!  So look down the list of projects and let us know via email at: nationalpaincouncil@gmail.com